CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Some non-trivial Kazhdan-Lusztig coefficients of an affine Weyl group of type (A)over-tilde(n) 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 1919-1930
Authors:  Scott, Leonard;  Xi NanHua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kazhdan-Lusztig coefficient  Kazhdan-Lusztig polynomial  first extension group  
REPRESENTATIONS OF AFFINE HECKE ALGEBRAS OF TYPE (G)over-tilde(2) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 515-526
Authors:  Xi Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
representation  affine Hecke algebra  affine Weyl groups  Hecke algebra  
Representations of affine Hecke algebras and based rings of affine Weyl groups 期刊论文
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 2007, 卷号: 20, 期号: 1, 页码: 211-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
affine Hecke algebra  based ring  representation  
The leading coefficient of certain Kazhdan-Lusztig polynomials of the permutation group sigma(n) 期刊论文
JOURNAL OF ALGEBRA, 2005, 卷号: 285, 期号: 1, 页码: 136-145
Authors:  Xi, NH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30